It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Worried 17 year old

Re: Worried 17 year old

[ Back to Messages ]

Message

Posted by mel on October 23, 2000 at 16:21:42:

In Reply to: Worried 17 year old posted by Amy on October 19, 2000 at 20:01:15:

: My boyfriend and I have been having sex for about 7 onths now. 6months ago I suffered a misscarriage. And then I got the depo-provera shot. It has given me VERY irregural periods, but in thje past 2months he has stopped using condoms. I haven't gotten a new shot since the last one which was about 5 months ago. I think I am late, but i don't know by how much because my periods have been so irregular. So could i be pregnant??

Depo provera can cause you NOT to have a period. A person on the depo can go for up to a
year a more without having a period and that is normal. Whereever you are receiving the
injection, ask them to give you a list of all of the side effects about the Depo. You will find out
that the shot can cause hairloss, weight gain, irregular, heavy, or no menses to occur. Don't
get me wrong you can get pregnant on the Depo, it has happened. When you had the
miscarriage, were you seen by a doctor? Also, about having sex without a condom, I do not
mean to preach, but you can get a number of problems!! Herpes, which are never cured; AIDS,
which will give you a life of misery that eventually terminates your existence; PID, which can
cause you never to able to have children and is very painful!! Please email me back and I will be
happy to answer honestly and frankly about ANY questions!!!!!!


Follow Ups




All times are GMT -7. The time now is 07:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!